MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; MOORESVILLE TOTAL KNEE PAC

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; MOORESVILLE TOTAL KNEE PAC
Model Number DYNJ64730
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no contact information to follow up with the customer.According to the facility, the reported sponges are shredding very easily and leaving strings in the wound.It was reported there were no injuries regarding the reported incident.No follow-up care reported, related to the event.Due to the reported need for medical intervention, and in an abundance of caution, this is a mdr reportable event.The sample was returned for evaluation.Inspection of the used sample concluded, the manufacturer was unable to determine if the extra strings were attached or detached from the weave of the laps, there appears to be no damage to the received device.If additional information becomes available this report will be re-opened and re-evaluated.
 
Event or Problem Description
It was reported the sponges were shredding very easily during surgery, leaving strings in the wound.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
MOORESVILLE TOTAL KNEE PAC
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10212524
Report Number1423395-2020-00016
Device Sequence Number2108004
Product Code OJH
UDI-Device Identifier10193489216448
UDI-Public10193489216448
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ64730
Device Catalogue NumberDYNJ64730
Device Lot Number20CDB982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;